# SDR HNAA0100009

- Difficulty date: January 22, 2001
- Submitted: January 30, 2001
- Operation: Air carrier
- Aircraft: N909HA
- Make and model: Dhav DHC8102
- Aircraft serial: 018
- Aircraft time: 40,756 hours, 47,397 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 8DK1763001
- Part serial: PA41072
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE CHANGE, THE AFT OUTBOARD VERTICAL MOUNT STRUT WAS FOUND BROKEN.  THE STRUT WAS REPLACED.
